The day one whines

Let’s be honest, this pill malarkey hasn’t been working too well recently.

I’m still in the initial phase of treatment and continue fighting off side effects. My valproic acid finally reached therapeutic dosage, it seems. It also reached dosage at which I feel I’d like to try a different medication. I have constant stomach upset, my libido as good as gone, and my hands are shaking. I am constantly depressed if I drop Seroquel and if I use it, I am less depressed but strangely enough more suicidal.

I don’t drink, I don’t do drugs, don’t go to parties and sleep like a good boy from midnight to whenever I can get out of bed (between 8 and 9 mostly) but I am starting to feel it’s not really worth it. What’s the point if I am not feeling any better anyway? I stopped drinking because I noticed I was depressed the day after, but now I am depressed everyday so what’s the point? I don’t do drugs because I know that they don’t solve anything and they make me waste time because they cause me not to do any work, but I don’t do any work anyway, so what’s the point? I work out and wait for social worker to call me (she’s too busy), bank to call me (they’re too busy), my financial advisor to call me (too busy when there’s no money for him to be made) so… what’s the point? And because I am depressed, my mind has one very good solution to all the problems. A final solution.

I tell myself, this too shall pass. But even if I recover and get well enough to look for a job — say — in three months… what’s the point? I will always have this illness. I will always have to live with the threat of my extinction. I will always have to face the hours.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s